EconPapers    
Economics at your fingertips  
 

Exchangeable Sequences Driven by an Absolutely Continuous Random Measure

Patrizia Berti, Luca Pratelli and Pietro Rigo
Additional contact information
Patrizia Berti: Department of Mathematics, University of Modena and Reggio Emilia
Luca Pratelli: Accademia Navale di Livorno
Pietro Rigo: Department of Economics and Quantitative Methods, University of Pavia

No 142, Quaderni di Dipartimento from University of Pavia, Department of Economics and Quantitative Methods

Abstract: Let S be a Polish space and (Xn : n = 1) an exchangeable sequence of S-valued random variables. Let an(·) = P( Xn+1 in · | X1, . . . ,Xn) be the predictive measure and a a random probability measure on S such that an (weak) --> a a.s.. Two (related) problems are addressed. One is to give conditions for a 0, where ||·|| is total variation norm. Various results are obtained. Some of them do not require exchangeability, but hold under the weaker assumption that (Xn) is conditionally identically distributed, in the sense of [2].

Keywords: Conditional identity in distribution; Exchangeability; Predictive measure; Random probability measure. (search for similar items in EconPapers)
Pages: 11 pages
Date: 2011-03
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://dem-web.unipv.it/web/docs/dipeco/quad/ps/RePEc/pav/wpaper/q142.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pav:wpaper:142

Access Statistics for this paper

More papers in Quaderni di Dipartimento from University of Pavia, Department of Economics and Quantitative Methods Contact information at EDIRC.
Bibliographic data for series maintained by Paolo Bonomolo ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:pav:wpaper:142